Symmetry, Integrability and Geometry: Methods and Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2020, Volume 16, 016, 12 pp. (Mi sigma1553)  

Intersections of Hypersurfaces and Ring of Conditions of a Spherical Homogeneous Space

Kiumars Kaveha, Askold G. Khovanskiibc

a Department of Mathematics, University of Pittsburgh, Pittsburgh, PA, USA
b Moscow Independent University, Moscow, Russia
c Department of Mathematics, University of Toronto, Toronto, Canada

Abstract: We prove a version of the BKK theorem for the ring of conditions of a spherical homogeneous space $G/H$. We also introduce the notion of ring of complete intersections, firstly for a spherical homogeneous space and secondly for an arbitrary variety. Similarly to the ring of conditions of the torus, the ring of complete intersections of $G/H$ admits a description in terms of volumes of polytopes.

Keywords: BKK theorem, spherical variety, Newton–Okounkov polytope, ring of conditions.

Funding Agency Grant Number
National Science Foundation 1601303
Canadian Grant 156833-12
The first author is partially supported by a National Science Foundation grant (grant ID: 1601303). The second author is partially supported by the Canadian grant No. 156833-12.


DOI: https://doi.org/10.3842/SIGMA.2020.016

Full text: PDF file (353 kB)
Full text: https://www.imath.kiev.ua/~sigma/2020/016/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1911.00118
MSC: 14M27; 14M25; 14M10
Received: November 4, 2019; in final form March 14, 2020; Published online March 20, 2020
Language:

Citation: Kiumars Kaveh, Askold G. Khovanskii, “Intersections of Hypersurfaces and Ring of Conditions of a Spherical Homogeneous Space”, SIGMA, 16 (2020), 016, 12 pp.

Citation in format AMSBIB
\Bibitem{KavKho20}
\by Kiumars~Kaveh, Askold~G.~Khovanskii
\paper Intersections of Hypersurfaces and Ring of Conditions of a Spherical Homogeneous Space
\jour SIGMA
\yr 2020
\vol 16
\papernumber 016
\totalpages 12
\mathnet{http://mi.mathnet.ru/sigma1553}
\crossref{https://doi.org/10.3842/SIGMA.2020.016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000525343400001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85084831705}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1553
  • http://mi.mathnet.ru/eng/sigma/v16/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:57
    Full text:9
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022